RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 34, Issue 6(210)  


International Topology Conference
International topology conference (Moscow, Juin 25–29, 1979)
3
Survey lectures
Introductory remarks
P. S. Aleksandrov
11
Topology and non-linear functional analysis
Yu. G. Borisovich
14
Some problems in the theory of shape of compacta
K. Borsuk
23
On the topology of algebraic curves on a hyperboloid
D. A. Gudkov
26
On the structure of spaces of continuous functions and their complete paracompactness
S. P. Gul'ko
33
Convex and metric fiberings
V. A. Efremovich, È. A. Loginov
41
Structures of topological type
A. A. Ivanov
44
Generalized mobility and the Hurewicz isomorphism theorem for Steenrod homology
Y. Kodama
51
A topological approach to a problem in mathematical genetics
Yu. I. Lyubich
53
On extremally disconnected topological groups
V. I. Malykhin
59
Banach algebras, pseudodifferential operators, and their application to $K$-theory
A. S. Mishchenko
67
Some constructions of set-theoretical operations
I. I. Parovichenko
80
On homology theory associated with the Aleksandrov–Čech cohomology
E. G. Sklyarenko
90
Shape theory and continuous transformations groups
Yu. M. Smirnov
119
Homeomorphisms of product spaces
V. Trnkova
124
Short Communications
On relative countable compactness
Z. Balogh
139
$S$-duality and shape theory
F. W. Bauer
143
Some homology systems associated with the differential calculus in commutative algebras
A. M. Vinogradov
145
Bordism rings with split normal bundles
V. P. Golubyatnikov
150
On the interrelations among the peripheral properties of Tikhonov spaces, their powers, exponentials, free groups, and semigroups
L. G. Zambakhidze
154
On relations between properties of sets and properties of their sections and projections
Yu. B. Zelinskii
158
Some properties of partially ordered topological vector spaces and algebras
A. V. Mironov
162
Some properties of the space $2^X$ for a topological $R_0$-space
M. Mrshevich
166
Semiheaps and semigroups of continuous linear maps
L. G. Mustafaev, R. B. Feizullaev
170
A new method in the theory of extensions of topological spaces
S. G. Ovsepyan
174
Faithful and correct $T_1$-compactifications
P. K. Osmatesku
178
Some remarks on Blumberg spaces
Z. Piotrowski, A. Szymanski
183
Conditions for uniform Poisson stability of cylindrical systems
E. A. Sidorov
184
Boolean systems
I. K. Slepukhin
188
Immersions and embeddings of smooth manifolds
S. G. Smirnov
191
Analytic Lagrangian manifolds and Feynman integrals
B. Yu. Sternin, V. E. Shatalov
194
Continuous images of dense subspaces of topological products
M. G. Tkachenko
199
A generalization of Fréchet $\mathscr L$-spaces
V. N. Khudaiberdyev, D. Khadzhiev
202
The construction of discriminants in Hermitian $K$-theory
A. F. Kharshiladze
204
A theorem on a complete sum of residues in $\mathbb CP^n$
A. K. Tsikh
207
Topological applications of the apparatus of formal diffeomorphisms of the line
A. V. Shokurov
210
A concept of pointwise smooth dendroids
S. T. Czuba
215

Mathematical Events in the USSR
Pages from an autobiography
P. S. Aleksandrov
219
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019